# SDR CA970806006

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1240014C0480
- Condition: Pin Hole
- Location: Nr 1 Sys
- Part time: 19,654 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW ADVISED OF HYDRAULIC LEAK IN NR1 SYSTEM. SYSTEM HAD DROPPED APPROXIMATELY 1/2 QUART OF FLUID. LINE FOUND LEAKING THROUGH PIN HOLE IN LINE FROM NR1 SYSTEM. FLIGHT SPOILER LIFT DUMP VALVE NR2 UP AND OVER EXHAUST REPLACED.
